Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

TTC - Trying to Conceive TTC - Trying to Conceive

Clomid side effects mean it's working?

Posted by on Oct. 6, 2012 at 7:55 PM
  • 8 Replies

I took clomid for 1 cycle two years ago and had no side effects.  When we did the ultrasound on day 15 I didn't have any ripe folicles.  Now I'm on day three of clomid (cycle day 4) and I had nausea and dissiness hit me out of nowhere this morning.  I've also noticed that I'm much more moody this evening.  I'm trying not to show it but it's like every little thing grates on my nerves.  I'm being hopeful and saying that since I'm having side effects the clomid is going to work this time.

by on Oct. 6, 2012 at 7:55 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-8):
NoraDun
by Ruby Member on Oct. 6, 2012 at 8:05 PM

I believe so!!! I took clomid for almost 2 yrs and never ovulated on it. Never had any side effects either. Went off it for 6mns I had no cycles, but shockingly ovulated and conceived our second son. Fast forward to TTC #4 and we have been TTC for over 2 yrs only Od twice. My Dr suggested trying Metformin and Clomid together over a year ago but I was determined not to even go that route. I finally gave in and talked to him more about it and he really felt the Metformin would help the clomid work. So I started the metformin 2 mns ago and this is my first Clomid cycle. I instantly started having side effects like cramping, headaches, dizziness, nausea. Now here I am CD 14with a positive opk and ovulation pain. I am still in shock. I have never in my life Od that early. I am siked! I definately think side effects on clomid is a great thing!! Good Luck

nicole2884
by on Oct. 6, 2012 at 8:11 PM

there is just no way to know unless you chart, do opk's an go back for your blood work

i had side affects the first time very mild an then mood swings, an it didnt work

this time around i had lots of symptoms , head ache, cramps, nausea ,spotting , im just not sure its working, i hope so

ill know for sure after the blood work on the 15th

-Mommy-2-Three-
by Kary on Oct. 6, 2012 at 8:48 PM

In my experience YES!

Usually the 'side effects' from clomid are caused by low estrogen or estrogen drop so if you get 'side effects' it usually means your estrogen dropped which means clomid is doing its job :)

I had AWFUL side effects, all 3 rounds I have ever taken it!

lilianasmom1116
by Silver Member on Oct. 6, 2012 at 9:17 PM
the first couple rounds I took it I had side effects but it didn't work for me. by the time I worked myself to higher doses the original side effects I had (mood swings, hot flashes...) were gone but I had "painful ovulation' which happens to be another side effect and that's when clomid worked for me.
Posted on CafeMom Mobile
AllieReed
by on Oct. 6, 2012 at 9:25 PM
Idk, this is my third cycle taking clomid. I have gained 10 lbs & have several other side effects. I definitely ovulate every cycle because of my progesterone level. GL!
Posted on CafeMom Mobile
TheyAreMyLoves
by Shantelle on Oct. 7, 2012 at 9:25 AM
When I took it 4 years ago I had every side effect in the book and I didn't ovulate once.
This year when I took it I had no side effects at all and ovulated 3 of the 4 rounds.
Posted on CafeMom Mobile
WishingAway
by Angela on Oct. 7, 2012 at 9:56 AM

I had side effects with it.. and it worked for me. GOOD LUCK!!

WishingAway
by Angela on Oct. 7, 2012 at 9:57 AM

When I say it worked I mean I ovulated and everything.. I am not pregnant yet on my second month with it on the 9th.

Quoting WishingAway:

I had side effects with it.. and it worked for me. GOOD LUCK!!


Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)